# SDR LR7A2013082300709

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,987 hours, 39,219 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3528962
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND FITTING HAD A CRACKED RADIUS; FS 924  61 WL 207.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM 51-70.
